Volume 43 (2014-2015)

Special Volume of the NASCA '13 conference
Title page
Full Text (PDF) [15 KB]
Table of contents and abstracts
Pages i-vi; Full Text (PDF) [108 KB]
Page vii; Full Text (PDF) [29 KB]
Weak symplectic schemes for stochastic Hamiltonian equations
Cristina Anton, Jian Deng, and Yau Shu Wong
Pages 1-20; Abstract and links, Full Text (PDF) [260 KB]
A moving asymptotes algorithm using new local convex approximation methods with explicit solutions
Mostafa Bachar, Thierry Estebenet, and Allal Guessab
Pages 21-44; Abstract and links, Full Text (PDF) [394 KB]
A minimal residual norm method for large-scale Sylvester matrix equations
Said Agoujil, Abdeslem H. Bentbib, Khalide Jbilou, and El Mostafa Sadek
Pages 45-59; Abstract and links, Full Text (PDF) [178 KB]
The Davison-Man method revisited
Miloud Sadkane
Pages 60-69; Abstract and links, Full Text (PDF) [134 KB]
Estimates for the bilinear form $x^T A^{-1} y$ with applications to linear algebra problems
Paraskevi Fika, Marilena Mitrouli, and Paraskevi Roupa
Pages 70-89; Abstract and links, Full Text (PDF) [238 KB]
Improved perturbation bounds for the continuous-time $H_{\infty}$-control problem
Nicolai D. Christov, Mihail M. Konstantinov, and Petko Hr. Petkov
Pages 90-99; Abstract and links, Full Text (PDF) [113 KB]
Computing approximate (block) rational Krylov subspaces without explicit inversion with extensions to symmetric matrices
Thomas Mach, Miroslav S. Pranić, and Raf Vandebril
Pages 100-124; Abstract and links, Full Text (PDF) [1.1 MB]
Additional resources are available with this paper
An efficient deflation technique for the communication-avoiding conjugate gradient method
Erin Carson, Nicholas Knight, and James Demmel
Pages 125-141; Abstract and links, Full Text (PDF) [346 KB]
Self-generating and efficient shift parameters in ADI methods for large Lyapunov and Sylvester equations
Peter Benner, Patrick Kürschner, and Jens Saak
Pages 142-162; Abstract and links, Full Text (PDF) [337 KB]
Block Gram-Schmidt downdating
Jesse L. Barlow
Pages 163-187; Abstract and links, Full Text (PDF) [270 KB]
On the location of the Ritz values in the Arnoldi process
Gérard Meurant
Pages 188-212; Abstract and links, Full Text (PDF) [1.7 MB]
A subspace iteration for symplectic matrices
Alexander Malyshev, Miloud Sadkane, and Ahmed Salam
Pages 213-222; Abstract and links, Full Text (PDF) [153 KB]
Matrix decompositions for Tikhonov regularization
Lothar Reichel and Xuebo Yu
Pages 223-243; Abstract and links, Full Text (PDF) [379 KB]
On computing maximum/minimum singular values of a generalized tensor sum
Asuka Ohashi and Tomohiro Sogabe
Pages 244-254; Abstract and links, Full Text (PDF) [333 KB]